Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is There Any Connection Between Pravachol Usage And Drop Foot?

Hi. I have been taking Pravachol for approximate 5years. I have had drop foot for about the same period. Is this a coincidence? My leg is fitted with an afo brace also.. It is hard to get around as you can imagine... What do you think...... Sincerely Dorothy...
Tue, 13 Dec 2016
Report Abuse
Physical Therapist or Physiotherapist 's  Response
Hi Dorothy..
Unfortunately.This drug may rarely cause muscle problems (which can rarely lead to very serious conditions called rhabdomyolysis and autoimmune myopathy).
Consult your doctor as you need to change it asap.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Pravastatin


Loading Online Doctors....
Is There Any Connection Between Pravachol Usage And Drop Foot?

Hi Dorothy.. Unfortunately.This drug may rarely cause muscle problems (which can rarely lead to very serious conditions called rhabdomyolysis and autoimmune myopathy). Consult your doctor as you need to change it asap.